On the filling radius of positively curved manifolds.
Inventiones mathematicae, Tome 107 (1992) no. 1, pp. 653-668
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
Bonnet's theorem, Topogonov's maximal diameter theorem, differentiable diameter sphere conjecture, Gromov's filling radius, spread, Gromov- Hausdorff convergence
@article{IM_1992__107_1_143982,
author = {Frederich H. Jr. Wilhelm},
title = {On the filling radius of positively curved manifolds.},
journal = {Inventiones mathematicae},
pages = {653--668},
year = {1992},
volume = {107},
number = {1},
zbl = {0729.53044},
url = {http://geodesic.mathdoc.fr/item/IM_1992__107_1_143982/}
}
Frederich H. Jr. Wilhelm. On the filling radius of positively curved manifolds.. Inventiones mathematicae, Tome 107 (1992) no. 1, pp. 653-668. http://geodesic.mathdoc.fr/item/IM_1992__107_1_143982/